Paracompactness of Metric Spaces and the Axiom of Multiple Choice

Mathematical Logic Quarterly 46 (2):219-232 (2000)
  Copy   BIBTEX

Abstract

The axiom of multiple choice implies that metric spaces are paracompact but the reverse implication cannot be proved in set theory without the axiom of choice

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,813

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
Disasters in topology without the axiom of choice.Kyriakos Keremedis - 2001 - Archive for Mathematical Logic 40 (8):569-580.
Extending Independent Sets to Bases and the Axiom of Choice.Kyriakos Keremedis - 1998 - Mathematical Logic Quarterly 44 (1):92-98.
On countable choice and sequential spaces.Gonçalo Gutierres - 2008 - Mathematical Logic Quarterly 54 (2):145-152.

Analytics

Added to PP
2013-12-01

Downloads
50 (#325,606)

6 months
6 (#581,183)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

Add more references